# SDR FDEA201505201564

- Difficulty date: May 20, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 608 hours, 11,894 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP TE WEDGE INBD, TOP SURFACE HAS DELAMINATION ON INBD SIDE 6"X13".  REPAIRED RT WING OTBD FLAP TE WEDGE INBD TOP SURFACE 6"X 13" IAW SRM 57-50-80-2R.
